MATHEMATICA BOHEMICA, Vol. 123, No. 4, pp. 337-363 (1998)

On the rate of strong summability of double Fourier series

Wlodzimierz Lenski, Maria Topolewska

Abstract: Estimates of the strong means of Marcinkiewicz type with the Cesaro means of negative order in one of the variables instead of square partial sums are obtained by characteristics constructed on the basis of moduli of continuity.

Keywords: double Fourier series, strong approximation

Classification (MSC2000): 42B08

Full text of the article:

[Next Article] [Contents of this Number] [Journals Homepage]
© 2000 ELibM for the EMIS Electronic Edition